# SDR CA020726002

- Difficulty date: June 15, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,107 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Punctured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT,  LOST NUMBER ONE HYDRAULIC PRESSUE AND QUANTITY. FOUND NUMBER ONE PUMP PRESSURE LINE PUNCTURED.  LINE REPLACED AND PUMP MPN 887055,OPERATION CHECKED NORMAL
